# SDR XNOA1202

- Difficulty date: October 16, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 39,665 hours, 27,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEPARTURE KSEA GREEN HYDRAULIC SYSTEM QUANTITY WENT TO "0" RETURN TO KSEA.  REMOVED AND REPLACED O-RING ON PRESSURE PLUG OF GREEN HYDRAULIC MANIFOLD, OPS AND LEAK CHECK GOOD I/A/W A300 AMM 29-10-00 AND 20-23-16.
